# SDR GTIA2022081136579

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 57,194 hours, 26,380 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: B397BAM0624
- Part serial: Q00140010867
- Condition: Fault Message
- Location: 1cc1
- Part time: 35,717 hours, 16,040 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPT OUT OF PHL HAD A YAW DAMPER 1 FAULT SYSTEM RESET W/MOC PRIOR TO DEPT W/ CB RESET ONCE AIRBORNE STARTED GETTING 2FD2 W/AP DISC THEN GOT CONT WINDSHEAR AURAL WARNINGS AND OCCAL SPEED WARNING NO ECAM. DID FAC 1 RESET W/ NO SUCESS.-PERFORMED A TROUBLESHOOTING IAW TSM 22-63-00-810-801-A AND R * R FLIGHT AUGMENTATION COMPUTER FAC # 1 IAW AMM 22-66-34-000/400-002-A OPS CHECK GOOD.
